Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Swelling in left side of neck. Prescribed thyroxine for non toxic goiter. Surgery required?

I HAVE SWELLING ON MY LEFT NECK LAST TEN YEAR, IN STARTING I USED TO TAKE CULLIDOL SOL OF IODINE AFTER SOME TIME I AGAIN RE CHECK WITH DOCT HE ADVISED ME TO TAKE THYROXINE TAB &SAY YOU HAVE NON TOXIC GOITER I HAVE NO ANY PAIN BUT SWELLING INCREASE SOME DOCT SUGGESTING ME TO GO FOR SURGERY BUT I SCARED . KINDLY SUGGEST
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Your having non toxic goiter and it is increasing in size.It is better for you to go for surgery as with increase in size it can cause disfigurment on one hand and chances of other complications also increases.There is nothing to be sacred of.The surgery is very safe and there is nothing to worry.
Hope this answers your question.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor